Sir, i am suffering from dyspepsia from last many years i consulted a doctor they go for some diagnosis and suggest me that medicines. These medicines gave me relief but aftet stopping these medicines again the same problem arises. The main problem is the liver dysfunctioning and there are many symptoms related to mind. I feel unconcious, tired, depressed, unable to concentrate and remember, weakness, slight vertigo etc. Sir i want to ask that are these mental symptoms are due to mind hepatic conditions only. Pls tell me what could be that disease and what should i do now.
Like the answers? Chat privately with the doctor of your choice
Hello,, 1.Refined Food – Refined food like white bread, refined sugar is difficult to digest and leads to increased irritation on the stomach lining. Thus, food like pastries, burgers etc should be avoided. 2.Fat – Gastritis is basically the inflammation of the stomach lining, which is enhanced due to fatty acids. Sources of fatty acids are fried chicken, fried onions, fried eggs etc. Boiled eggs are safe but fried eggs are a great source of fatty acids, which increases the stomach lining inflammation. 3.Spicy Food – Spicy food needless to say increases inflammation in the stomach. Spicy food may include direct intake of chillies, intake of high amount of spice everyday, mustard etc. Here is what to eat - eat fresh fruits and vegetables which helps to relieve gastritis. Don't skip any meals, which increases gastritis. Drink plenty of water and low fat diet will support liver (please specify your liver function tests, if you got any).
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.